# SDR BAQA086419

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N2XJ
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6089
- Aircraft time: 6,726 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Spider
- Part number: 360A33107003
- Part serial: S38
- Condition: Cracked
- Location: Tail Rotor Head
- Part time: 5,608 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH EAR IS CRACKED.  COPY OF TAIL ROTOR HEAD COMPONENT CARD SHOWING INSTALLATION OF S/N:S38 REPLACED WITH SERVICEABLE UNIT.
